MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL COMPONENT LEFT SIZE E; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL COMPONENT LEFT SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Radiolucent Lines (4848); Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona posterior stabilized articular surface left 10mm catalog #: 42512400710, lot #: 65355286, persona posterior stabilized narrow porous femoral component catalog #: 42500206401, lot #: 64556329r, persona cemented all-poly patella 35mm catalog #: 42540200035, lot #: 65178906.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient is experiencing tibial component loosening approximately two (2) years and seven (7) months following left knee arthroplasty.No medical intervention has been reported to date.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1, b2, b4, b5, g2, g3, g6, h1, h2, h6, h11.
 
Event or Problem Description
It was reported that the patient is experiencing pain, swelling, instability and immobility with tibial component loosening and tibial peg radiolucency approximately two (2) years and seven (7) months following left knee arthroplasty.A revision surgery has been planned to revise the knee.Attempts have been made, however, no additional information is available.
 
Event or Problem Description
No additional information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, h2, h3, h6.The following section was corrected: h4.The reported event was unable to be confirmed.No devices or photographs were received; visual examinations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.No medical records were provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL COMPONENT LEFT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21923469
Report Number0001822565-2025-01176
Device Sequence Number8623542
Product Code MBH
UDI-Device Identifier00889024510555
UDI-Public(01)00889024510555(17)320707(10)65462613
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007101
Device Lot Number65462613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/14/2025
06/23/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/09/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown